# SDR DALA2015021201222

- Difficulty date: February 9, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 34,928 hours, 30,404 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FASTENER, BS 53, RT BELOW FIRST OFFICERS PITOT TUBE.  REPAIRED IAW ERA 53013-14, REV A.
